# SDR DALA2017010400091

- Difficulty date: January 1, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 22,847 hours, 7,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ROW 17 DEF EMERGENCY LIGHTS INOPERATIVE AND LENSES MISSING.  MAINTENANCE REPLACED THE LAMPS AND LENS IAW AMM 33-21. OPS CHECKED NORMAL.
